Article Text

PDF

Ketoconazole-induced fulminant hepatitis.
  1. E Bercoff,
  2. J Bernuau,
  3. C Degott,
  4. B Kalis,
  5. A Lemaire,
  6. H Tilly,
  7. B Rueff,
  8. J P Benhamou

    Abstract

    We report the cases of two adult patients in whom fulminant hepatitis developed after 17 and 103 days of ketoconazole administration. Histologic administration showed massive, predominantly centrilobular necrosis. Clinical manifestations of hypersensitivity and eosinophilia were absent in both patients, which suggests that ketoconazole hepatotoxicity is not mediated through an immunoallergic mechanism.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.